# SDR ASOA201706223205

- Difficulty date: June 22, 2017
- Submitted: June 23, 2017
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 41,270 hours, 31,428 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 12307751006
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME CRACKED TOP FORWARD CO-PILOT SLIDING WINDOW. SLIDING WINDOW UPPER LATERAL FRAME WAS REPLACED AS PER SRM 51-40-02.
